Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Jacksonville, FL

December 25, 2011

NWS Jacksonville, FL issued this small craft advisory at Dec 25, 2011, 2:10 PM EST. It took effect at Dec 26, 2011, 5:00 AM EST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2011, 2:10 PM EST (19:10 UTC)
In effect from
Dec 26, 2011, 5:00 AM EST
Expired
Dec 28, 2011, 4:00 PM EST
In force
59 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WHUS72 KJAX 251910
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EST SUN DEC 25 2011


AMZ470-472-474-260900-
/O.NEW.KJAX.SC.Y.0049.111226T1300Z-111228T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
210 PM EST SUN DEC 25 2011

...SMALL CRAFT ADVISORY OFFSHORE IN EFFECT FROM 8 AM MONDAY TO 5
AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 AM EST
WEDNESDAY. 

* WINDS AND WAVES...NORTH WINDS WILL INCREASE TO 20 KNOTS ON
  MONDAY AND THEN BECOME SOUTHERLY ON TUESDAY. SEAS WILL BE UP TO
  7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
137 
WHUS72 KJAX 260745 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST MON DEC 26 2011

AMZ470-472-474-262000-
/O.EXT.KJAX.SC.Y.0049.111226T1000Z-111228T1300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
245 AM EST MON DEC 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY...

* WINDS AND WAVES...NORTHEAST WINDS WILL INCREASE TO 20 TO 25
  KNOTS TODAY THEN VEER TO THE SOUTHEAST AT 20 TO 25 KNOTS
  TONIGHT. SOUTHWEST WINDS AT 25 KNOTS ARE EXPECTED AHEAD OF THE
  FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST AT 25 KNOTS
  BEHIND THE FRONT TUESDAY NIGHT. SEAS WILL BUILD TO 6 TO 8 FEET
  LATER TODAY AND CONTINUE THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
558 
WHUS72 KJAX 261654
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1154 AM EST MON DEC 26 2011

AMZ470-472-474-262145-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1154 AM EST MON DEC 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHEAST WINDS WILL BE NEAR 20 KNOTS TODAY
  THEN VEER TO THE SOUTHEAST AT 20 TO 25 KNOTS TONIGHT. SOUTHWEST
  WINDS AT 25 KNOTS ARE EXPECTED AHEAD OF THE FRONT ON TUESDAY
  THEN SHIFTING TO THE NORTHWEST AT 25 KNOTS BEHIND THE FRONT
  TUESDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET TODAY AND
  CONTINUE TO BUILD THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
712 
WHUS72 KJAX 262056
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EST MON DEC 26 2011

AMZ450-452-454-271000-
/O.EXB.KJAX.SC.Y.0049.111227T1300Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
356 PM EST MON DEC 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL VEER TO THE
  SOUTHEAST AFTER MIDNIGHT. SOUTHWEST WINDS AT 25 KNOTS ARE
  EXPECTED AHEAD OF THE FRONT ON TUESDAY THEN SHIFTING TO THE
  NORTHWEST AT 25 KNOTS BEHIND THE FRONT TUESDAY NIGHT. OCCASIONAL
  GUSTS TO GALE FORCE WILL BE POSSIBLE ON TUESDAY. SEAS WILL BUILD
  TO 5 TO 7 FEET TONIGHT THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-271000-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
356 PM EST MON DEC 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS AT 20 KNOTS ARE EXPECTED AHEAD
  OF THE FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST BEHIND
  THE FRONT TUESDAY NIGHT. SEAS WILL PEAK AT 4 TO 6 FEET EARLY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
204 
WHUS72 KJAX 270840
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EST TUE DEC 27 2011

AMZ470-280200-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/
/O.NEW.KJAX.GL.W.0010.111227T1700Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS INCREASING TO
  25 TO 30 KNOTS WITH GUSTS TO GALE FORCE IN THE AFTERNOON.
  NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT.
  SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-280200-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE
  FORCE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280200-
/O.CON.KJAX.SC.Y.0049.111227T1300Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EST WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST 20 TO 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE
  WILL BE POSSIBLE TONIGHT. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
793 
WHUS72 KJAX 271450 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EST TUE DEC 27 2011

AMZ470-272300-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/
/O.EXT.KJAX.GL.W.0010.111227T1450Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
950 AM EST TUE DEC 27 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS AND WAVES...SOUTHWEST WINDS WILL BE NEAR 25 KNOTS WITH
  GUSTS TO GALE FORCE. NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS
  TO GALE FORCE TONIGHT. SEAS AROUND 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-272300-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
950 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST NEAR 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO
  GALE FORCE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-272300-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
950 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE
  POSSIBLE TONIGHT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
519 
WHUS72 KJAX 271947
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EST TUE DEC 27 2011

AMZ470-280400-
/O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.EXB.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
247 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY. THE GALE WARNING CONTINUES UNTIL 4 AM EST WEDNESDAY.

* WINDS AND WAVES...SOUTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  GALE FORCE...SHIFTING TO THE NORTHWEST TONIGHT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-280400-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
247 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST NEAR 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE
  FORCE ARE POSSIBLE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280400-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
247 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
117 
WHUS72 KJAX 280310
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 PM EST TUE DEC 27 2011

AMZ470-281030-
/O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.CON.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
1010 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-281030-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1010 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS...WITH OCCASIONAL
  GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280900-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1010 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS...WITH GUSTS TO 30
  KNOTS. SEAS BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
564 
WHUS72 KJAX 280914
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 AM EST WED DEC 28 2011

AMZ470-281500-
/O.EXP.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING HAS EXPIRED...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS DECREASING TO
  15 TO 20 KNOTS BY LATE MORNING. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-281015-
/O.EXP.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DECREASED AND ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA.   

$$

AMZ472-474-281500-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS...WITH
  OCCASIONAL GUSTS TO NEAR GALE FORCE EARLY IN THE MORNING. WINDS
  DECREASING TO 15 TO 20 KNOTS BY LATE MORNING. SEAS 5 TO 7 FEET
  DECREASING 4 TO 6 FEET BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
934 
WHUS72 KJAX 281328
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 AM EST WED DEC 28 2011

AMZ470-472-474-282100-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-111228T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
828 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS...GRADUALLY
  DECREASING TO 15 TO 20 DURING THE AFTERNOON. SEAS 6 TO 8 FEET
  DECREASING 4 TO 6 FEET BY MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MKT
575 
WHUS72 KJAX 282031
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EST WED DEC 28 2011


AMZ470-472-474-282145-
/O.EXP.KJAX.SC.Y.0049.000000T0000Z-111228T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
331 PM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

WINDS AND SEAS CONTINUE TO DIMINISH...THUS THE SMALL CRAFT ADVISORY
WILL EXPIRE AT 4 PM.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 9:25 AM EST, 4 hours 45 minutes earlier.

Area forecast discussion, Dec 25, 9:25 AM EST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST SUN DEC 25 2011

.UPDATE...A WEAK INVERTED TROUGH CONTINUES ALONG THE COASTAL AREAS
WHERE SCT SHOWERS ARE NOTED. SFC ANALYSIS ALSO SHOWS NEARLY
STATIONARY FRONT OR LIFTING WARM FRONT ORIENTED W-E OVER NRN FL
NEAR MARION COUNTY. MULTILAYERED CLOUDS OVER THE CWA WITH N TO NE
FLOW ONLY UP TO ABOUT 1500 FT WITH FLOW VEERING WITH HEIGHT TO S
AND THEN WLY NEAR 500 MB.

DEEP LAYER HIGH PRES IS NOTED ON WATER VAPOR SE OF THE AREA WITH
SHORTWAVE MOVING ACROSS MID MS VALLEY MOVING QUICKLY EWD. THIS
SHORTWAVE WILL INCREASE DEEP LAYER LIFTING OVER OUR NRN ZONES
LATER TODAY WHERE RIGHT NOW ONLY VERY LIGHT RAIN IS OCCURRING.

SOME PATCHY FOG AROUND ATTM BUT ONLY 3-5SM AND SHOULD DISSIPATE
AS TEMPS WARM. EXPECTING HIGHS NEAR 80 ACROSS THE S ZONES NEAR S
OF WARM FRONT...BUT ONLY MID 60S N ZONES. ONLY SLIGHT ADJUSTMENTS
TO MAX TEMPS. WILL INCREASE POPS ALONG THE COAST S OF JAX BASED ON
CURRENT RADAR TRENDS...WITH LATEST LOOP SHOWING BRIEF HEAVY SHOWERS
CONTAINING 50-60 DBZ. BY AFTN...SHORTWAVE WILL HELP KICK THE LLVL
TROUGHING OFFSHORE AND ALLOW FOR WEAKENING TREND IN PRECIP
POTENTIAL ALONG THE NE FL COAST. LITTLE CHANGE TO THE CHANCE POPS OVER
INLAND SE GA AS THE SHORTWAVE APPROACHES THE AREA THOUGH BEST LIFT
WILL BE JUST N OF AREA. ISENTROPIC LIFT AND PLENTY OF LLVL
MOISTURE WARRANTS PARTLY TO MOSTLY CLOUDY SKIES TODAY.

&&

.AVIATION...A LOT OF MOISTURE BENEATH SUBSIDENCE INVERSION AND
WEAK ISENTROPIC LIFT WILL CREATE PERIODS OF LOW VFR CIGS TO MVFR
CIGS THROUGH THE DAY. EXPECTING A GOOD CHANCE OF VFR AT GNV
LATER DAY WHERE MORE HEATING AND LIFTING CIGS ARE EXPECTED.
OTHERWISE...VCSH FOR MAINLY COASTAL TAF SITES DUE TO THE SFC
TROUGHING. FOR TONIGHT...MVFR AND POSSIBLE IFR CIGS WILL RE-
DEVELOP WITH LOWER VSBYS EXPECTED IN THE 03Z-06Z TIME FRAME.

&&

.MARINE...WINDS AND SEAS NOTED TO BE AROUND 15 KT AND SEAS OF 3-5
FT. COULD BE SOME 6 FT SEAS OFFSHORE. SEAS ARE SLIGHTLY BELOW
GUIDANCE VALUES OFFSHORE AND THINK WE CAN PROBABLY DROP SCEC
HEADLINE NEARSHORE...BUT WILL PROBABLY MAINTAIN ONE OFFSHORE.

RIP CURRENTS: WIND-SEA STATE RESULTING IN SURF OF ABOUT 3 FT AT
TIMES TODAY AND WILL ENHANCE RIP CURRENT POTENTIAL. MODERATE RISK
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  46  65  53 /  50  40  10  40
SSI  66  52  63  57 /  30  30  10  20
JAX  72  53  68  58 /  20  20  10  20
SGJ  73  58  69  62 /  30  20  10  20
GNV  77  56  71  58 /  20  20  10  20
OCF  79  58  73  60 /  20  20  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/WALKER
Hazardous weather outlook, Dec 25, 4:55 AM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EST SUN DEC 25 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
455 AM EST SUN DEC 25 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS TODAY...

.DAY ONE...TODAY AND TONIGHT...

ONSHORE FLOW AND LINGERING EAST SWELLS WILL CREATE AN ELEVATED
RISK OF RIP CURRENTS ALONG THE COAST. PLEASE REFER TO THE SURF
ZONE FORECAST FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH
EARLY NEXT WEEK.

A FEW THUNDERSTORMS WILL BE POSSIBLE TUESDAY AHEAD OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.